MAUDE Adverse Event Report: TORNIER S.A.S. RHS; ELBOW PROSTHESIS

TORNIER S.A.S. RHS; ELBOW PROSTHESIS
Model Number CEMENTED LONG RADIAL STEM 8 MM
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
We were advised a week after the surgery that the patient had come back because the radial head had disassociated from the stem.The surgeon thinks the issue is not related to the implant itself and suspects something may have happened but don't know what.She has indicated the patient is not mentally sound.

Brand Name
RHS
Common Device Name
ELBOW PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7395482
Report Number3000931034-2018-00045
Device Sequence Number1608284
Product Code JDB
UDI-Device Identifier03700386927065
UDI-Public03700386927065
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060438
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/27/2021
Device Model NumberCEMENTED LONG RADIAL STEM 8 MM
Device Catalogue NumberDTJ101
Device Lot Number7621AQ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;